# SDR A6WA201141119

- Difficulty date: November 2, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 18,326 hours, 17,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MINOR CHAFE DAMAGE ON AEB VERTICAL STIFFENER AT FS 621.00 BL0-MAX DEPTH 0.008" WIDTH 0.250".  BLENDED AREA IAW REO 601R-53-61-1523 TO MAX DEPTH OF 0.008".
